MAUDE Adverse Event Report: WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC ORIGO (40 CM NELATON FR12); CATHETER, STRAIGHT

WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC ORIGO (40 CM NELATON FR12); CATHETER, STRAIGHT
Model Number 44312
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not available to be returned.Without the benefit of examination and testing, wellspect healthcare is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the complaint reporter the user was instructed on the (b)(6) on how to perform intermittent catheterization (ic).The user had then self catheterized as usual.In the morning of (b)(6) 2020 and during insertion in the bladder, as user described, it started to bleed "relatively heavily" with blood clots coming out a bit later.

Brand Name
LOFRIC ORIGO (40 CM NELATON FR12)
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB
aminogatan 1
p.o. box 14
mölndal, västra götalands län SE-43 121
SW  SE-43121
MDR Report Key10117663
Report Number3009632672-2020-00006
Device Sequence Number2625428
Product Code EZD
UDI-Device Identifier07392532158292
UDI-Public07392532158292
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/27/2022
Device Model Number44312
Device Catalogue Number44312
Device Lot Number450039
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2020
Initial Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR